RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 5, Pages 127–141 (Mi fpm1608)  

The best approximation of a set whose elements are known approximately

G. G. Magaril-Il'yaevab, K. Yu. Osipenkoca, E. O. Sivkovad

a Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)
b Lomonosov Moscow State University
c Moscow State Aviation Technological University
d Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: This paper is concerned with the problem of the best (in a precisely defined sense) approximation with given accuracy of periodic functions and functions on the real line from, respectively, a finite tuple of noisy Fourier coefficients or noisy Fourier transform on an arbitrary set of finite measure.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 218:5, 636–646

Bibliographic databases:

UDC: 517.518.8

Citation: G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. O. Sivkova, “The best approximation of a set whose elements are known approximately”, Fundam. Prikl. Mat., 19:5 (2014), 127–141; J. Math. Sci., 218:5 (2016), 636–646

Citation in format AMSBIB
\Bibitem{MagOsiSiv14}
\by G.~G.~Magaril-Il'yaev, K.~Yu.~Osipenko, E.~O.~Sivkova
\paper The best approximation of a~set whose elements are known approximately
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 5
\pages 127--141
\mathnet{http://mi.mathnet.ru/fpm1608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431895}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 218
\issue 5
\pages 636--646
\crossref{https://doi.org/10.1007/s10958-016-3047-z}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1608
  • http://mi.mathnet.ru/eng/fpm/v19/i5/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:82
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019